Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes neck pain, sore eyelids and itchy finger tips?

Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9409 Questions

default
Posted on Mon, 1 Sep 2014 in Ear, Nose and Throat Problems
Question: Two days ago my neck was paining, now showing up the symptoms like sore eyelids corner with itchy, itchy in many parts of the body including finger tips, itchy throat and feeling choked.
doctor
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer:
Sound like side effects of the medication

Detailed Answer:
Hello sir and welcome.

Thank you for writing to us.

I have gone through your query with diligence and your symptoms seem to be related to the deworming medication (most probably containing the active ingredient mebendazole). I would like to first ask if you took this tablet on your own or was it prescribed by your doctor? If it was prescribed by your doctor, please report to your doctor immediately as this seems to be a side effect of the medication, but if you self-prescribed then please report to an ER (emergency room) to help you with these symptoms similar to a side effect of mebendazole or albendazole.

I hope you can reach medical personnel so they can help to relieve you of your symptoms. I also hope you find my response helpful. Please feel free to write back to me for any further clarifications, I would be more than happy to help you.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shoaib Khan 2 hours later
Oh, I'm so sorry that I have not given a clear picture on this. The symptom started showing up before I took the dewarm tablet. I took the dewarm tablet around 6 months ago and repeated last night as instructed by a physician. I was getting the similar symptom sometime earlier (more than 8 months now) but that time I was treating for Antral Gastritis. What else could be the reason for these symptoms? Please let me know if any kind of test should be done to diagnose.
doctor
Answered by Dr. Shoaib Khan 4 hours later
Brief Answer:
Few possibilities listed sir

Detailed Answer:
Hello once again sir.

Thank you for that added information sir. But I should let you know that your symptoms are quite vague, and if not related to the medication you took, there are a few condition that can cause such a presentation. Let me go ahead and list the most common ones out for you sir:

-Stress
-Panic attack
-Allergic reaction
-Acute stress reaction
-Hay fever
-Generalized anxiety disorder
-Supraventicular tachycardia
-Side effect of medication or substance consumed
-Liver abnormalities
and a few others sir.

I certainly do not think this has anything to do with worms in your system, but possibly one of the above conditions. Could you tell me if you suffer from anxiety, nervousness, easily panic, or any similar conditions so we can rule them out from our list of possible conditions. Also, were ECG (EKG) and a complete blood count ever conducted anytime in the near past sir? If they were, could you share the reports with me sir.

Thank you for the information sir. As mentioned earlier, your symptoms seem a little vague which is why I need as much information as possible to be able to help you further.

I look forward to your respected response in order to help you further. Please do not hesitate to write back to me regarding any other clarifications or with any information you have that can help me.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shoaib Khan 2 days later
Hi, I have provided some attachments. Please review them.
doctor
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer:
Borderline-high lipids, warrants lifestyle changes

Detailed Answer:
Hello once again sir.

I have gone through your attach report of your lipid profile. Your report indicates a borderline-high result. The results do not warrant the introduction of cholesterol-lowering medication, but it does indicate a chance of them being required in the future if you do not change your lifestyle:
-Introduce exercise in your daily regimen (at least 30 minutes of walking also will do)
-Reduce the intake of fatty/oily/fried food
-Reduce weight if overweight (you can provide me with your weight and height if you would like to know whether or not you need to lose weight)

For the time being, only the above instructions need to be followed sir. I hope I have explained things in a manner best understood by you. Please do not hesitate to write back to me for any further clarifications, I would be more than happy to help.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Lab Tests
Medical Topics

Recent questions on  Antral gastritis

doctor1 MD

Hello doctor my wife is suffering motion problem for the last two months. her prolactin is 34.2. she has gone for endoscopy. the result is Antral gastritis.in sigmoidoscopy the result is no obvious lesion is made out. she could not go for colonoscopy as tube got sruck up in one place due to motion there. she is patient of dr. balasubramanian, lloyds road. he has given tablets for 10 days. now 2 days have gone. there is no sysmtom of stomach pain for toilet. pl advise us

doctor1 MD

Hi Doctor , I have done Endoscopy and biopsy , in endoscopyu doctor say that i have mild antral gastritis in stomach, and they also take some tissue of stomach for biopsy , can u please tell me what is antral gastritis, is it cureable or its dangerous for life.

doctor1 MD

namaskar Sir, I am suffering antral Gastritis, Dr.prescribed on 27.01.2011 Tab.Sompraz-40mg, ganaton-od 150mg and equirex and I am taken these tablets 2 weeks continuely. result is very much better and I am happy.



routine check up I met doctor on 10 Feb,2011, Dr.prescribed a Sompraz-40mg, Morease, Lesuride-OD and Naturolax for two weeks.



from 27.01.2011 to 24.02.2011 my gastricts problem is contolled



again routine check up on 24.02.2011 Dr. prescribed a Bravia-20mg, Naurolox-2tsp, for two weeks now I am taken these tablets I have taken these tablets regularly for three days.



but Now I am suffering again gastricts. symptoms is pain in stomoch at upper part, and I feel some time stomoch is full / empty.



So, whether i take ganaton-od and samproz in that time is very use full to us or I met doctor? please clarify.







doctor1 MD

Iam 42 yrs. Healthy with only repeated acidity problem, Colonoscopy is normal, UGI scopy mild duodenal ulcer with antral gastritis. Due to severe acidity i someties pass stool which causes sever burnining in my anus. Though the stools are normal i feel urge to pass it more often than normal. My Dr advised me: Tab Pantodac 40 mg, Tab Doxy 100 mg and Tab Alevo 250 mg. Kindly advise

doctor1 MD

Whenever I feel acidity, I feel pain in the top left part of my stomach (just below my chest), So, I did a LFT test (report is attached). I see Bilurubin is little on higher side. What do you suggest? FYI - As I always suffer from acidity/gas if I...

doctor1 MD

KHi i have chronic nonspecific duodenitis and nonspecific antral gastritis confirmed by endoscopy . I am vomiting once a day daily. Vomiting continued for the past 8 months. No relief whatsoever. Biospy reports show focal blunting and shortening...

doctor1 MD

I am have hot sensation burning in my stomach, pain, chest pain , stomach growling and constipation , feeling burning in my throat.. The GI upper endoscopy spy I did november 10 2016 . The report was Mild antral gastritis , I was told to avoid...